MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CURITY; GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE

CARDINAL HEALTH 200, LLC CURITY; GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE
Model Number 9190A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that over the last 4-5 weeks, patients are getting reactions so bad to the product, it looks like burns in a perfect outline of the abdominal pad shape.They are having to treat patients with antibiotics for it.Per additional information received, it was a burn like reaction in the shape of the abdominal pads.The patients were prescribed prednisone.The only relief they got was when the abdominal pads were removed.Photos cannot provide photos due to patient privacy.
 
Additional Manufacturer Narrative
Corrected the lot number and udi number in section d4.A non-conformance review was conducted for lot 24k047962 and there were no ncs related to the reported event issued during the manufacturing of this lot.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore the affected device(s) could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
CURITY
Common Device Name
GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH 200, LLC
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21697320
Report Number1423537-2025-00140
Device Sequence Number15718025
Product Code NAB
UDI-Device Identifier10192253047912
UDI-Public(01)10192253047912(17)290930(10)24KO47962
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number9190A
Device Catalogue Number9190A
Device Lot Number24K047962
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date04/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown